My son has been put on adderall (adderrall) for ADD. He has been on it for 3 months now. It is helping greatly at school with his focus but 1 month into taking it, he developed eye rolling and widening of his eyes. We took him off of it on Christmas break and the tics subsided for the most part. I started him back on them when he returned to school and now he has a different tic with his mouth and neck. Is this going to worsen if I keep him on adderall (adderrall) since it is clearly bringing them on? Will it go away after some time? Is the 5mg he takes of adderall (adderrall) worth the tics? I don't like what it's doing to him. Thank you.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.